MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 2; CEMENTLESS HIP STEM
Model Number 01.18.142
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2020: lot 131644: (b)(4) items manufactured and released on 02-aug-2013.Expiration date: 2018-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 2016.Clinical evaluation performed by medical affairs manager: stem revision performed 6 years after primary cementless total hip arthroplasty.In the radiographic image provided, radiolucent lines are visible in gruen zone 1 and 2 and the stem looks undersized.The reason of this choice cannot be assessed on the basis of anteroposterior postoperative radiographic projection.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.Preliminary investigation performed by r&d project manager preliminary visual investigation shows head with signs of extraction as well for femoral neck.Stem show residual spots of ha.It is not possible to determine an implant related failure root cause.
 
Event or Problem Description
6 years and 4 months after primary the surgeon revised the patient hip for stem loosening.Stem and head revised successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 2
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10343413
Report Number3005180920-2020-00454
Device Sequence Number824686
Product Code LZO
UDI-Device Identifier07630030804182
UDI-Public07630030804182
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2018
Device Model Number01.18.142
Device Catalogue Number01.18.142
Device Lot Number131644
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;